Authors: Stanojević, Predrag
Marić, Miroslav
Kratica, Jozef 
Bojović, Nebojša
Milenković, Miloš
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Mathematical optimization for the train timetabling problem
Journal: Mathematica Balkanica
Volume: 24
Issue: 3-4
First page: 303
Last page: 312
Issue Date: 2010
Rank: M50
ISSN: 0205-3217

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.